Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleHow to compute the canonical module of a set of points
Author(s) Stefan Beck, Martin Kreuzer
TypeArticle in Conference Proceedings
AbstractFor a set of reduced points $\mathbb{X}\subset \mathbb{P}^n$,
we describe an efficient algorithm to compute a minimal graded
presentation of the canonical module of the homogeneous
coordinate ring of $\mathbb{X}$. Applications are given for
computing minimal graded free resolutions of points with generic
Hilbert function, and for checking uniformity conditions such as
the Cayley-Bacharach property and the uniform position property.
Keywordscanonical module, set of points, Gröbner basis, minimal free resolution, uniform position property
Length29
File
LanguageEnglish
SeriesProgress in Mathematics
Volume143
Pages51-78
PublisherBirkhäuser Verlag
AddressBasel
Year1996
EditorL. Gonzales-Vega and T. Recio
Edition0
Translation No
Refereed Yes
BookAlgorithms in Algebraic Geometry and Applications
ConferencenameMEGA 1994 (Santander/Spain)
Webmaster